# SDR HALA9800025

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030051
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIH - FORWARD MOST CABIN AND COCKPIT OVERHEAD EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED THE POWER PACK BATTERIES.  CONDITION SAME.  REMOVED AND REPLACED THE BATTERY POWER SUPPLY.  THE OPERATIONAL CHECK WAS OK.  (M)
